# SDR UPS04542421

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 2420 · AC Generation System
- Part: Filter
- Part number: 729825H
- Part serial: C0918
- Condition: Contaminated
- Location: Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH 250, LT GEN OFF LIGHT CAME ON.  THEN LT & RT BUSS OFF LIGHTS ILLUMINATED WITH SUBSEQUENT LOSS OF ALL INSTRUMENTS.  FOUND CONTAMINATION IN BOTH IDG FILTERS.  REPLACED BOTH LEFT AND RIGHT IDG AND OPS CHECKED NORMAL.  P/N OFF 729825E, S/N OFF C0607, P/N OFF 729825H, S/N OFF C0918.
